# SDR SWAA2015061640748

- Difficulty date: May 4, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 27,686 hours, 25,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 9955752V19
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER FRAME CRACKED AT AFT EDGE.  R & R FRAME IAW SRM & DWG.
